MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY HARMONYAIR E-SERIES SURGICAL LIGHTING SYSTEM

STERIS CORPORATION - MONTGOMERY HARMONYAIR E-SERIES SURGICAL LIGHTING SYSTEM
Model Number E-Series
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
Hold r.P 10.31.2022 the user facility reported that their harmonyair e-series surgical lighthead fell.There was no one in the room at the time of the reported event.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the lighting system and found that the dowl stop pin and snap ring were bent due to high load impact allowing the lighthead to detach.The unit is not under steris service agreement; the user facility is responsible for all maintenance activities.The technician made the necessary repairs, tested the unit, confirmed it to be operating according to specification, and returned to service.No additional issues have been reported.

Brand Name
HARMONYAIR E-SERIES SURGICAL LIGHTING SYSTEM
Common Device Name
LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key14956409
Report Number1043572-2022-00046
Device Sequence Number6906154
Product Code FSY
UDI-Device Identifier00724995173746
UDI-Public00724995173746
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberE-Series
Device Catalogue NumberLES01IN01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2022
Initial Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown